# SDR DXTA2016071606267

- Difficulty date: July 16, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 5,121 hours, 3,584 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

WHEN SWITCHING FROM APU BLEED AIR TO MAIN AIR VALVES, AFTER TAKEOFF NOTED STRONG ACRID ODOR COMING FROM AIR CONDITIONING DUCTS.  WHEN TAXING IN, ODOR WOULD INCREASE WHEN CHANGING BLEED AIR SOURCE.  PERFORMED APU AND ENGINE RUN WHILE SWITCHING BLEED AIR SOURCE AT TAKEOFF POWER.  NO ODOR NOTICED.  CHECKED THE WATER SEPARATOR APU DUCTING, APU ENCLOSURE, MAIN AIR VALVE DUCTING.  NO DEFECTS NOTED.  PERFORMED ANOTHER ENGINE RUN, CYCLING TEMP CONTROL FROM FULL COLD TO FULL HOT WITH BOTH APU AND ENGINE BLEED AIR.  NO ODOR NOTED.  FOUND THE RT ENGINE OIL TO BE OVERSERVICED.  DRAINED TO CORRECT LEVEL IAW AMM 71-00-00, 21-10-00. 21-10-95.
